Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking Lipitor, Losartan, potassium, HCTZ, creatinine level 242?

I had regular quarterly blood work done last week because I m on generic lipitor , losartan potassium and HCTZ...PCP said kidneys, liver , sugar and all that stuff was fine...But she said the creatinine levels were 242 and should be 192 or under?...I have to follow up with blood work in 4 weeks...What would cause the levels to be high...I m 67 and in fairly good physical condition...
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Serum creatinine level of 242 is abnormal and if it remains persistently elevated it indicates kidney problem.
Further tests like urine analysis Ultrasound of the kidneys and blood tests are needed to determine the cause of this.
Based on the results we can decide the further course of action and long term prognosis.
Hope this helps
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor